# SDR DALA13022156306

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 99,433 hours, 12,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 2238
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-5 DOOR FWD CUTOUT AREA CRACKED FRAME WEB AT BS 2238 S25R.  R & R IAW SRM 51-40-02, PAGE 1 TO 6 AND DWG 65B05000.
